Journal of Symbolic Logic

A Schanuel condition for Weierstrass equations

Jonathan Kirby

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

I prove a version of Schanuel's conjecture for Weierstrass equations in differential fields, answering a question of Zilber, and show that the linear independence condition in the statement cannot be relaxed.

Article information

Source
J. Symbolic Logic Volume 70, Issue 2 (2005), 631-638.

Dates
First available: 1 July 2005

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1120224732

Digital Object Identifier
doi:10.2178/jsl/1120224732

Mathematical Reviews number (MathSciNet)
MR2140050

Zentralblatt MATH identifier
1077.03018

Subjects
Primary: 12H05: Differential algebra [See also 13Nxx]
Secondary: 12L12: Model theory [See also 03C60]

Citation

Kirby, Jonathan. A Schanuel condition for Weierstrass equations. Journal of Symbolic Logic 70 (2005), no. 2, 631--638. doi:10.2178/jsl/1120224732. http://projecteuclid.org/euclid.jsl/1120224732.


Export citation

References

  • James Ax On Schanuel's conjectures, Annals of Mathematics, vol. 93 (1971), pp. 252--268.
  • Cristiana Bertolin Périodes de $1$-motifs et transcendance, Journal of Number Theory, vol. 97 (2002), pp. 204--221.
  • W. Dale Brownawell and K. K. Kubota The algebraic independence of Weierstrass functions and some related numbers, Acta Arithmetica, vol. XXXIII (1977), pp. 111--149.
  • Ehud Hrushovski A new strongly minimal set, Annals of Pure and Applied Logic, vol. 63 (1993), no. 2, pp. 147--166.
  • E. R. Kolchin Galois theory of differential fields, American Journal of Mathematics, vol. 75 (1953), pp. 753--824.
  • David Marker Model theory of differential fields, Model Theory of Fields (David Marker, Margit Messmer, and Anand Pillay, editors), Lecture Notes in Logic, vol. 5, Springer,1996.
  • A. Seidenberg Abstract differential algebra and the analytic case, Proceedings of the American Mathematical Society, vol. 9 (1958), no. 1, pp. 159--164.
  • Joseph Silverman The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, vol. 106, Springer,1986.
  • Boris Zilber Complex geometry and pseudo-analytic structures, Oberwolfach tutorial, available on http://www.maths.ox.ac.uk/\~ zilber},{2004.